Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 1 year on tianeptine (Stablon)Sukarno,kavaman

Posted by Last Chance on March 27, 2006, at 10:31:18

In reply to Re: 1 year on tianeptine (Stablon), posted by Last Chance on March 26, 2006, at 15:23:29

I have been having headaches and upset stomach with the Tianeptine. Was that a problem for you, and if so, did they subside and after how long? Richard


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[625135]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Last Chance thread:616958
URL: http://www.dr-bob.org/babble/20060322/msgs/625135.html